# SDR 2012FA0000839

- Difficulty date: December 31, 2012
- Submitted: January 1, 2013
- Operation: General aviation
- Aircraft: N633JH
- Make and model: Hughes 369E
- Aircraft serial: 0230E
- Aircraft time: 10,006 hours, 2,228 cycles
- Engine: Allsn 250C20B
- Engine time: 7,501 hours, 1,148 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 6887190
- Part serial: CAE270419
- Condition: Contaminated
- Location: Oil System
- Part time: 7,501 hours, 1,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCE AN ENGINE CHIP LIGHT.  PERFORMED AN UNSCEDULED LANDING.  MX FOUND A 1MM SLIVER ON THE LOWER ENGINE CHIP DETECTOR.  A 30 MINUTE GROUND PENALTY RUN WAS PERFORMED, THE PLUGS WERE CHECKED AND FOUND CLEAN. THE ACFT WAS RETURNED TO SERVICE.
